EconPapers    
Economics at your fingertips  
 

Subharmonics with Minimal Periods for Convex Discrete Hamiltonian Systems

Honghua Bin

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We consider the subharmonics with minimal periods for convex discrete Hamiltonian systems. By using variational methods and dual functional, we obtain that the system has a -periodic solution for each positive integer , and solution of system has minimal period as subquadratic growth both at 0 and infinity.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/508247.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/508247.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:508247

DOI: 10.1155/2013/508247

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:508247